Diabetes

Question
Posted by: Maureen Fulton | 2012/12/10

Q.

Sugar Level

My sugar level is sitting around 18. I know thats a bit high. What can do to reduce it, can I take another pill - I take 850mg pills twice a day.

Expert's Reply

A.

Diabetes expert

Dear Maureen
Your glucose levels are definitely too high. It sounds like you are on glucophage, but there are other oral medications that you can take with the glucophage. I suggest talking to your doctor as there may ones that are better suited for you than others. In the meantime take in plenty of water, and reduce your carbohydrate intake. In the long term, weight loss and exercise will help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.